ITP OpenIR  > 理论物理所科研产出  > SCI论文
Chen, JB; Munthe-Kaas, H; Qin, MZ; Chen, JB , Chinese Acad Sci, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
Square-conservative schemes for a class of evolution equations using Lie-group methods
发表期刊SIAM JOURNAL ON NUMERICAL ANALYSIS
关键词Runge-kutta Methods Construction
摘要A new method for constructing square-conservative schemes for a class of evolution equations using Lie-group methods is presented. The basic idea is as follows. First, we discretize the space variable appropriately so that the resulting semidiscrete system of equations can be cast into a system of ordinary differential equations evolving on a sphere. Second, we apply Lie-group methods to the semidiscrete system, and then square-conservative schemes can be constructed since the obtained numerical solution evolves on the same sphere. Both exponential and Cayley coordinates are used. Numerical experiments are also reported.
2002
ISSN0036-1429
卷号39期号:6页码:2164-2178
学科领域Physics
收录类别SCI
引用统计
被引频次:11[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/13543
专题理论物理所科研产出_SCI论文
通讯作者Chen, JB , Chinese Acad Sci, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
推荐引用方式
GB/T 7714
Chen, JB,Munthe-Kaas, H,Qin, MZ,et al. Square-conservative schemes for a class of evolution equations using Lie-group methods[J]. SIAM JOURNAL ON NUMERICAL ANALYSIS,2002,39(6):2164-2178.
APA Chen, JB,Munthe-Kaas, H,Qin, MZ,&Chen, JB , Chinese Acad Sci, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China..(2002).Square-conservative schemes for a class of evolution equations using Lie-group methods.SIAM JOURNAL ON NUMERICAL ANALYSIS,39(6),2164-2178.
MLA Chen, JB,et al."Square-conservative schemes for a class of evolution equations using Lie-group methods".SIAM JOURNAL ON NUMERICAL ANALYSIS 39.6(2002):2164-2178.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Square-Conservative (302KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Chen, JB]的文章
[Munthe-Kaas, H]的文章
[Qin, MZ]的文章
百度学术
百度学术中相似的文章
[Chen, JB]的文章
[Munthe-Kaas, H]的文章
[Qin, MZ]的文章
必应学术
必应学术中相似的文章
[Chen, JB]的文章
[Munthe-Kaas, H]的文章
[Qin, MZ]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。